# SDR V0XD2014052518014

- Difficulty date: May 25, 2014
- Submitted: May 25, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 25,088 hours, 14,522 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14529063003
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM ANGLE CORRODED AT FRAME 23.  R & R RT FLOORBEAM ANGLE IAW SRM 51-40-02, WO 80225, WC 1183.
